# SDR YENA2023033000294

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 007
- Aircraft time: 43,727 hours, 28,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: TRANSFERRED FROM NRC 00068; DUE TO ORIGINAL TASK BEING VOIDED (034:53-23-005-0417) INITIAL INSPECTION [CPCP FINDING]: CORROSION IN LONGITUDINAL FLOOR BEAM (SEAT TRACK) LOCATED IN STA Y=300.0 AND FR84+2.00 INCH AT CF III FLOOR STRUCTURE; (RESOLVED ON W/O: 1241589 TASKCARD: NR-00007 ) CORROSION IN LONGITUDINAL FLOOR BEAM (SEAT TRACK) LOCATED IN STA Y=300.0 AND FR84+2.00 INCH AT CF III FLOOR STRUCTURE WAS REMOVED PER EMB 190 SRM 51-12-01, SRM 51-10-03 AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 53-23-10/AD54 THEREFORE WAS REPAIR EMB 190 SRM 53-23-10/REPAIR54. THIS REPAIR DOES NOT AFFECT AN FCS. THEREFORE, THERE IS NO CHANGE IN THE MAINTENANCE PLAN DUE TO THIS PROCEDURE. ALL WORK ACCOMPLISHED ON TOMX NR#00132. ACCOMPLISHED BY TOMX TECH# 325718. RII BY TOMX QC#432421.
